It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-23-2010, 09:38 PM   #1
Newbie
(female)
 
Join Date: Mar 2010
Posts: 8
kaymurphy5 HB User
birth control and acne

so last december I started taking Yaz, and before that i had flawless skin besides the one pimple before periods. Now i have terrible acne to the point where i dont want to go out and im reading everywhere that Yaz is a cause of it. so now im switching to seasonquie very soon and i was wondering if anyone had any problems with the brand of birth control. please help!

 
Old 04-10-2010, 10:58 PM   #2
Junior Member
(female)
 
Join Date: Apr 2010
Posts: 14
dash30 HB User
Re: birth control and acne

I too saw no changes with Yaz. I am switching to cyestra-35 let me know how yours works

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
How bad is the initial breakout from birth control pills? chyna_dawl Acne 17 08-10-2010 01:49 PM
Thinking of starting on Spiro and birth control after taking Accutane for (read on) hmj211 Acne 1 01-20-2010 06:39 PM
Acne and Birth Control MissS2 Acne 1 09-06-2009 05:58 PM
Best birth control- PLEASE HELP! lleess Acne 10 06-29-2009 10:31 AM
Problems after stopping birth control. lotus1234 Birth Control 16 11-05-2007 07:35 PM

Tags
acne, yaz



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:57 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!